EconPapers    
Economics at your fingertips  
 

Bayesian analysis of seasonal unit roots and seasonal mean shifts

Philip Hans Franses, Henk Hoek and Richard Paap

Journal of Econometrics, 1997, vol. 78, issue 2, 359-380

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00018-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bayesian Analysis of Seasonal Unit Roots and Seasonal Mean Shifts (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:78:y:1997:i:2:p:359-380

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:78:y:1997:i:2:p:359-380